Show simple item record

dc.contributor.authorGarcía Planas, María Isabel
dc.contributor.authorDomínguez García, José Luís
dc.contributor.otherUniversitat Politècnica de Catalunya. Departament de Matemàtica Aplicada I
dc.date.accessioned2013-11-18T11:09:13Z
dc.date.available2013-11-18T11:09:13Z
dc.date.created2013-07
dc.date.issued2013-07
dc.identifier.citationGarcia-Planas, M.I.; Dominguez, J. A general approach for computing residues of partial-fraction expansion of transfer matrices. "WSEAS transactions on mathematics", Juliol 2013, vol. 12, núm. 7, p. 647-756.
dc.identifier.issn1109-2769
dc.identifier.urihttp://hdl.handle.net/2117/20637
dc.description.abstractThis paper deals with the description of a general method for calculating the residues of a linear system. Considering, physical models, it is well-assumed that the system described only presents simple eigenvalues, or at least simple-complex eigenvalues. However, as demonstrated in this paper, it is not completely true for all the real systems, and a method to evaluate the residues for these cases is required. In this paper, a methodology for computing the residues, even with the existence of multiple eigenvalues (described by their Jordan normal form) is developed and presented. Moreover, the calculation of the residues is applied to analyze the output-controllability of dynamic systems. Finally, some real examples are presented to validate the methodologies proposed
dc.format.extent110 p.
dc.language.isoeng
dc.rightsAttribution-NonCommercial-NoDerivs 3.0 Spain
dc.rights.urihttp://creativecommons.org/licenses/by-nc-nd/3.0/es/
dc.subjectÀrees temàtiques de la UPC::Matemàtiques i estadística
dc.subject.lcshEigenvalues
dc.subject.otherEigenvalues
dc.subject.otherJordan normal form
dc.subject.otheroutput-controllability
dc.subject.otherresidues
dc.titleA general approach for computing residues of partial-fraction expansion of transfer matrices
dc.typeArticle
dc.subject.lemacMatrius (Matemàtica)
dc.subject.lemacJordan, Àlgebres de
dc.contributor.groupUniversitat Politècnica de Catalunya. EGSA - Equacions Diferencials, Geometria, Sistemes Dinàmics i de Control, i Aplicacions
dc.relation.publisherversionhttp://www.wseas.org/multimedia/journals/mathematics/2013/105706-149.pdf
dc.rights.accessOpen Access
local.identifier.drac12773464
dc.description.versionPostprint (published version)
local.citation.authorGarcia-Planas, M.I.; Dominguez, J.
local.citation.publicationNameWSEAS transactions on mathematics
local.citation.volume12
local.citation.number7
local.citation.startingPage647
local.citation.endingPage756


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record

Attribution-NonCommercial-NoDerivs 3.0 Spain
Except where otherwise noted, content on this work is licensed under a Creative Commons license : Attribution-NonCommercial-NoDerivs 3.0 Spain